# SDR USAA950765

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Panel
- Part number: 7110025
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT NR 8076 - EN ROUTE BOS TO CLT, THE CABIN ALTITUDE HORN SOUNDED AND THE CABIN PRESSURIZATION WAS CLIMBING.  CAPTAIN DECIDED TO DIVERT TO LGA.  MAINTENANCE REPLACED THE CABIN PRESSURE SELECT PANEL, PRESSURE CONTROLLER AND OUTFLOW VALVE.  (M)
